Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Burning Sensation In Stomach, Dizziness And Vomiting?

My husband has been diagnosed with hyper thyroid..he has been taking 6 tablets of neomercazole 5 mg thrice aday for the last week but since yesterday he is feeling burning sensation in stomach,dizziness and also been vomiting after eating.
I want to know dis is the side effect of neomercazole?? And what shud we do??
Sat, 31 May 2014
Report Abuse
General & Family Physician 's  Response
Hi dear.Thanks for writing on HCM forum.
Gastrointestinal upset, nausea, headache, arthralgia are few side effects of neomercazole but this does not recommend to discontinue therapy.Advice to take Tab.Rabeprazole 20mg once daily every morning before food for 10 days.Avoid spicy food, fatty/oily food.Drink plenty of oral fluids.Hope this answers your query.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid


Loading Online Doctors....
What Causes Burning Sensation In Stomach, Dizziness And Vomiting?

Hi dear.Thanks for writing on HCM forum. Gastrointestinal upset, nausea, headache, arthralgia are few side effects of neomercazole but this does not recommend to discontinue therapy.Advice to take Tab.Rabeprazole 20mg once daily every morning before food for 10 days.Avoid spicy food, fatty/oily food.Drink plenty of oral fluids.Hope this answers your query.